Nurofen Pain Relief 200mg Soft Capsules contain ibuprofen pain relief, which has anti-inflammatory properties that are effective for mild to moderate joint pain relief, back and muscle pains and more.
Previously called Nurofen joint pain relief.
Nurofen Pain Relief capsules contains Ibuprofen and is an effective pain relief.
For the temporary relief of pain and/or inflammation associated with:
Take with water. Adults and children from 12 years: Take 1 or 2 capsules with water, up to 3 times a day as required. Leave at least 4 hours between doses (maximum 6 tablets in 24 hours).
Do not give Nurofen Pain Relief Soft Capsules to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years
For detailed dosing instructions please refer to the product leaflet.
Store below 25°C.
Storage Temperature: Below 25°C.
Do Not Take if You:
• Are allergic to ibuprofen or any of the other ingredients or to aspirin or other painkillers
• Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
• Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or other similar medicines
• Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal anti-inflammatory drugs)
• are taking other NSAID painkillers or more than 75mg aspirin a day
• If you are on a low dose aspirin (up to 75mg daily) speak to your doctor or pharmacist before you take this medicine
•Have severe liver or kidney problems
• Have heart problems, high blood pressure or blood coagulation disorder
• Have breathing diffculties
• Are in the the last 3 months of pregnancy.
• Are under 12 years old
• For detailed warnings, please refer to the product leaflet
Like all medicines, Nurofen Pain Relief 200mg Soft Capsules can
cause side effects, although not everybody gets them.
If you suffer from any of the following, at any time, during your
treatment STOP TAKING the medicine and seek immediate
• pass blood in your faeces (stools/motions)
• pass black tarry stools
• vomit any blood or dark particles that look like coffee grounds
• difficulty in breathing, unexplained wheezing, worsening of
• other allergic-type reactions (e.g. swelling of the face or throat,
low blood pressure, fast heart rate)
• a severe skin reaction known as DRESS syndrome can occur.
Symptoms of DRESS include: skin rash, fever, swelling of lymph
nodes and an increase of eosinophils (a type of white blood cells).
STOP TAKING the medicine and tell your doctor if you experience
any of the following side effects, or anything unusual happens:
• indigestion or heartburn
• abdominal pain (pains in your stomach) or other abnormal
• a skin rash (which may be severe, such as Stevens-Johnson
syndrome), itchy skin or blisters
Medicines such as Nurofen Pain Relief 200mg Soft Capsules may be
associated with a small increased risk of heart attack (myocardial
infarction) or stroke.
Please tell your doctor or pharmacist if you experience any of the
following side effects, they become worse or if you notice any
other effects not listed.
• oedema (fluid retention), high blood pressure (hypertension) and
• nausea, diarrhoea, constipation, vomiting and flatulence (wind)
• skin peeling
• kidney and liver disorders
• blood disorders. The first signs can be fever, sore throat, mouth
ulcers, ‘flu-like symptoms, severe exhaustion, unexplained
bleeding and bruising.
• meningitis symptoms such as fever and chills, severe headache,
nausea, vomiting and stiff neck (in patients with existing
auto-immune disorders such as systemic lupus erythematosus).
• worsening of colitis or Crohn’s disease (inflammation of the
If any of the side effects gets serious, or if you notice any side effects
not listed in this leaflet please tell your doctor or pharmacist
Only logged in customers who have purchased this product may leave a review.
There are no questions yet, be the first to ask something for this product.
Temporarily hold lost fillings and inlays in place until you have a chance to visit the dentist with DenTek Temparin Max.
Ascorbic Acid Tablets contain ascorbic acid. Ascorbic acid is a form of vitamin C. It
is used as a supplement to supports multiple bodily processes and helps to keep us feeling physically and mentally well.
The body needs Vitamin D for bones as we need it to absorb calcium and we also need it for the normal functioning of the immune system as well as for muscle function.
These Careway supplements contain 25µg of vitamin D per tablet.
Nurofen for Children Strawberry 7 – 12 years Double Strength 200mg/5ml Oral Suspension is a liquid ibuprofen suspensions that provides pain and fever relief for children 7yrs – 12yrs and weighing over 20kg.
• Suitable for children over the age of 7
• Starts to get to work in 15 minutes to relieve fever
• Up to 8 hours fever relief
• Sugar & colour free
• Spoon for accurate and easy dosing
Double Strenght Ibuprofen suspension 200mg/5ml
Paracetamol suspension for children 3 plus months
Paracetamol 120mg suspension, Generic of Calpol
Brand might differ from the image shownLearn More
Emla Cream temporarily numbs skin for pain relief during injections
Emla cream should be best used for procedures which use needles, including injections
Emla cream gets to work within 60 minutes
• Includes one 5g tube of cream (non-absorbent dressings should be purchased separately)
Constella (Linaclotide) is used to treat certain types of bowel problems (irritable bowel syndrome with constipation, chronic idiopathic constipation).Learn More
If your cough feels like it is wet, and you’re producing mucus or phlegm, you may have a mucus cough. Try Benylin Mucus Cough Max
Strepsil soothing throat spray, Soothe sore, scratchy throats with the ease of a spray enriched with honey.